# SDR SIMA200112005

- Difficulty date: April 30, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N704PG
- Make and model: Emb EMB-135LR
- Aircraft serial: 145174
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7287503507
- Condition: Smoke
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DFW - FLT 3277 - CABIN SMOKE AND FUMES, SHUTDOWN APU.  APPEARS TO BE COMING FROM ROW 4 AND 5 ON B AND C.  SMOKE DISCOVERED DURING BOARDING OF PAX.  REMOVED AND REPLACED LIGHT ASSEMBLY IAW AMM.  OPS CHECK GOOD.  (M)
